Skip to Content

Did fetzima cause anxiety for anyone? I have only taken it for two days but my anxiety is worse?

Responses (3)

masso 3 May 2016

Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.

carladonesalt 25 Jun 2016

Yes, Shel02 this drug has made my anxiety a bit worse, and panic as well. It addressed the depression better for me than Cymbalta did but I do find myself needing anti-anxiety meds MUCH more often. I wake up with my heart pounding in the morning; it is not fun! The slow transition from Cymbalta to Fetzima was very helpful. The final change over, not so much. I'm glad I have had many years of anti-depressant use and am familiar that transitions are, in the beginning, sometimes challenging. That said, if any symptoms are too much to bear for anyone reading this post, for ALL DRUGS, NOT JUST PSYCHIATRIC DRUGS--- get help immediately; and that may men the ER or call your doctor after hours. Please doo NOT ignore unbearable symptoms!!!

Shel02 25 Jun 2016

Thank you for your response. I hope things get better for you. I had to get off the medication. The extreme anxiety, plus the cost of the drug was not worth it. My dr put me on a low dose of Prozac and to my surprise it has helped. Without the harsh side effects.

Wishhope 12 Aug 2016

Yes, my anxiety is worse and panic I been on this for 2 months still not better, been to the doctor 3 times trying to get him to change it ,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions